Jump to content

Search the Community

Showing results for tags 'depran-l'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello guys , please spare a few minutes to read it and help me with this. I am from India 25 male In April of 2019 ,during my 3rd semester break, I had a breathing issue (one side nose block )and a sleep (cycle )problem,so I went to ent doc- dx with right sinusitis (not severe ) . For the sleeping cycle issue ,he told to see psychiatry (his wife ) and she prescribed DEP®@n L combination of ( Le×@pro 5 mg + clo≠zepam 0.25 mg ) for 14 days and told to stop After stopping , I had symptoms like - heart pounding ,anxiety , concentration issues, irritability . So I expected it to go away, but it didn't .So I went to another psychiatrist after 6 month (oct 2019),and he prescribed p®@xil (p®@xidep cr 12.5 mg ) ( oct 2019 to Jan 2020) i took for 3 months. while taking this durg my irritability ,anger increased .After stopping the drug I had symptoms of acid reflux ,pounding heart , muscle twitching,anxiety ,anger issue , irritability , indigestion i couldn't eat like before my food consumption decreased,sweating at night , waking at midnight 2am ,mild erectile dysfunction , orgasm decreased slightly ,mild heat intolerance . These severe affects lasted 6 months (aug 2020) and gradually decreased ,but the following symptoms did not -anxiety ,acid reflux, sexual side affects Somehow, I graduated in 2020 Feb 2021 due to exam pressure my sleep cycle changed - anxiety increased so I decided to take it again p®@xil (p®@xidep cr 12.5 mg ) this was the biggest mistake that i have ever made. . While taking the drug I felt dizzy all the time . on 12 th day I got severe gi distress and complete sexual dysfunction that shocked me so I stopped (Feb 2021) that drug cold trukey after that I had total sexual dysfunction ,can't feel emotion,severe acid reflux, heat intolerance ,throat pain ,blurry vision ,fatigue ,muscle pain , shivering, frequent urination ,fear increased , social anxiety ,panic attack,bloating , inability to burp , indigestion,muscle twitching, heart palpitation , headache,bounding pluse , wake up at midnight , can't able to sleep at right time always varies , exercise ability decreased , anger to the peak , irritability, confusion,can't concentrate ,eyelids felt always tired ,anxiety increased . this lasted about 7 to 9 months severely (June 2021) and gradually decreased .now this is my 17 th month slightly improved i can exercise more than 20 mins but still have most of this symptoms especially total sexual dysfunction ,anxiety ,indigestion ,muscle pain , concentration problem . In my first 2 attempts I couldn't study properly and in my 3rd attempt I did some but not enough, so I failed in all my attempts. I am going to write another one this year .my problem is that i can't study for long (8hrs-10hrs) and have concentration problem .Almost wasted a year and a half of my life .i have read "withdrawal and tapering 101".i am planning to reinstate very low dose ssri ? Anyone here been through something similar and recovered ? What lab tests do I have to take ? Can anyone help me with this ? I am obsessed with my sexual dysfunction always thinking about it makes me sick . My friends passed the exam a year ago ,but I am still struggling . I shouldn't have taken antidepressants 😔 What should I do ? Plz give me some suggestions
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy